# SDR DALA1017406308

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 87,091 hours, 10,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND UPPER DECK EMERGENCY EXIT LIGHT OUT.  MAINTENANCE REPLACED BATTERY PER AMM 33-51-04.
